File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Integral Inequalities and Applications to the Calculus of Variations

TitleIntegral Inequalities and Applications to the Calculus of Variations
Authors
Issue Date2002
PublisherAcademic Publications. The Journal's web site is located at http://www.diogenes.bg/ijam/
Citation
International Journal of Applied Mathematics, 2002, v. 9 n. 1, p. 85-108 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75434
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:11:04Z-
dc.date.available2010-09-06T07:11:04Z-
dc.date.issued2002en_HK
dc.identifier.citationInternational Journal of Applied Mathematics, 2002, v. 9 n. 1, p. 85-108en_HK
dc.identifier.issn1311-1728en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75434-
dc.languageengen_HK
dc.publisherAcademic Publications. The Journal's web site is located at http://www.diogenes.bg/ijam/en_HK
dc.relation.ispartofInternational Journal of Applied Mathematicsen_HK
dc.titleIntegral Inequalities and Applications to the Calculus of Variationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1311-1728&volume=9 No1&spage=85&epage=108&date=2002&atitle=Integral+Inequalities+and+Applications+to+the+Calculus+of+Variationsen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros75655en_HK
dc.identifier.volume9-
dc.identifier.issue1-
dc.identifier.spage85-
dc.identifier.epage108-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats